Representations of quivers over the algebra of dual numbers

Ringel CM, Zhang P (2017)
Journal of Algebra 475: 327-360.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Erscheinungsjahr
2017
Zeitschriftentitel
Journal of Algebra
Band
475
Seite(n)
327-360
ISSN
0021-8693
Page URI
https://pub.uni-bielefeld.de/record/2940841

Zitieren

Ringel CM, Zhang P. Representations of quivers over the algebra of dual numbers. Journal of Algebra. 2017;475:327-360.
Ringel, C. M., & Zhang, P. (2017). Representations of quivers over the algebra of dual numbers. Journal of Algebra, 475, 327-360. doi:10.1016/j.jalgebra.2016.12.001
Ringel, C. M., and Zhang, P. (2017). Representations of quivers over the algebra of dual numbers. Journal of Algebra 475, 327-360.
Ringel, C.M., & Zhang, P., 2017. Representations of quivers over the algebra of dual numbers. Journal of Algebra, 475, p 327-360.
C.M. Ringel and P. Zhang, “Representations of quivers over the algebra of dual numbers”, Journal of Algebra, vol. 475, 2017, pp. 327-360.
Ringel, C.M., Zhang, P.: Representations of quivers over the algebra of dual numbers. Journal of Algebra. 475, 327-360 (2017).
Ringel, Claus Michael, and Zhang, Pu. “Representations of quivers over the algebra of dual numbers”. Journal of Algebra 475 (2017): 327-360.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar